# SDR USAA2013020700004

- Difficulty date: January 8, 2013
- Submitted: February 7, 2013
- Operation: Air carrier
- Aircraft: N191UW
- Make and model: Airbus A321-211
- Aircraft serial: 1447
- Aircraft time: 40,905 hours, 14,919 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53472176206
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON SEAT TRACK BETWEEN FR59+10 INCHES TO FR62+17 INCHES, Y1292.  REPAIRED SEAT TRACK BETWEEN FR59+10 INCHES TO FR62+17 INCHES, Y1292 IAW A321 53-41-15 FIG 202 PAGE 115/116 & AIRBUS DRAWING D53472000.
